ALBERT DEISSEROTH, M.D.; JOEL MORGANROTH, M.D.; STANLEY WINOKUR, M.D.
Temperature, serum glutamic-oxalacetic transaminase, serum glutamic-pyruvic transaminase, lactic dehydrogenase, alkaline phosphatase, and leucine aminopeptidase elevations were observed in a patient during two separate periods of quinidine administration. Since all of these measurements returned to normal levels after discontinuing the quinidine therapy, we concluded that quinidine had a direct toxic effect on the liver in this patient. This patient is the second known case of this toxic effect.
Learn more about subscription options.
Register Now for a free account.
DEISSEROTH A, MORGANROTH J, WINOKUR S. Quinidine-Induced Liver Disease. Ann Intern Med. 1972;77:595–597. doi: 10.7326/0003-4819-77-4-595
Download citation file:
Published: Ann Intern Med. 1972;77(4):595-597.
Cardiology, Gastroenterology/Hepatology, Liver Disease, Rhythm Disorders and Devices.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only